African Journal of
Mathematics and Computer Science Research

  • Abbreviation: Afr. J. Math. Comput. Sci. Res.
  • Language: English
  • ISSN: 2006-9731
  • DOI: 10.5897/AJMCSR
  • Start Year: 2008
  • Published Articles: 254

Review

A focus on the Riemann's hypothesis

Jean-Max CORANSON-BEAUDU
  • Jean-Max CORANSON-BEAUDU
  • Le Lamentin, Martinique, F.W.I, France.
  • Google Scholar


  •  Received: 16 January 2020
  •  Accepted: 26 August 2020
  •  Published: 30 November 2020

How to cite this article

APA /
CORANSON-BEAUDU, J. M. (2020). A focus on the Riemann's hypothesis. African Journal of Mathematics and Computer Science Research, 13(2), 85-91.
Chicago /
Jean-Max CORANSON-BEAUDU  . "A focus on the Riemann's hypothesis." African Journal of Mathematics and Computer Science Research 13, no. 2 (2020): 85-91.
MLA /
Jean-Max CORANSON-BEAUDU  . "A focus on the Riemann's hypothesis." African Journal of Mathematics and Computer Science Research 13.2 (2020): 85-91.